Variation of fundamental groups of curves in positive characteristics
Journal of Algebraic Geometry
American Mathematical Society
© Copyright 2016 University Press, Inc.
In this paper we prove that given a non-isotrivial family of hyperbolic curves in positive characteristic, the isomorphism type of the geometric fundamental group is not constant on the fibres of the family.
This is the author accepted manuscript. The final version is available from the publisher via the DOI in this record.
Vol. 26, pp. 1-16